Title: Approximating optimal point configurations for multivariate polynomial interpolation
Authors: Van Barel, Marc ×
Humet, Matthias
Sorber, Laurent #
Issue Date: 2014
Publisher: Kent State University
Series Title: Electronic Transactions on Numerical Analysis vol:42 pages:41-63
ISSN: 1068-9613
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science